# SDR UPS 803248

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187
- Condition: Corrosion
- Location: Fs 1490-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON BELLY SKIN FS 1490 TO 1690, LONGERON 31L TO 31R.  REPLACED BELLY SKIN PER DOUGLAS DRAWING 5615374.
